# SDR DALA2020012390528

- Difficulty date: January 19, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDS, 3.00" X 1.500" ON THE UPPER AND LOWER SKINS OF THE LT WING SLAT NR 3 TRAILING EDGE WEDGE AT STA SS=438.1.   REPAIRED IAW SRM 57-43-02-2R-1, AND SRM 51-70-10-2R, PROCEDURE.  REPAIR GENERAL.
